Back to Search
Start Over
Computation for the fixed point index and its applications
- Source :
-
Nonlinear Analysis . Jul2009, Vol. 71 Issue 1/2, p219-226. 8p. - Publication Year :
- 2009
-
Abstract
- Abstract: This paper presents some new methods of computation of the fixed point index for cone mapping. As applications of our main results, the existence of positive solutions for the fourth-order boundary value problem both in scale spaces and in abstract spaces is considered. [Copyright &y& Elsevier]
Details
- Language :
- English
- ISSN :
- 0362546X
- Volume :
- 71
- Issue :
- 1/2
- Database :
- Academic Search Index
- Journal :
- Nonlinear Analysis
- Publication Type :
- Academic Journal
- Accession number :
- 38418080
- Full Text :
- https://doi.org/10.1016/j.na.2008.10.041